MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300
Model Number TL300
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that pre-operatively, the storz system failed to perform a white balance.The troubleshooting involved restarting the storz system three times, changing three endoscopes, disconnecting the extension cable, and connecting the endoscopes without the extension cable.Despite these efforts, the issue persisted.A system reboot was also attempted, but the issue remained unresolved.As a result, the robotic surgery was converted to laparoscopic surgery, and the next scheduled operation was cancelled.There was no patient involvement.

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
COLD LIGHT FOUNTAIN POWER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key20453807
Report Number2020550-2024-00382
Device Sequence Number8559229
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL300
Device Catalogue NumberTL300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/11/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown